Translator Disclaimer
December, 1979 Martingales with Given Absolute Value
P. Protter, M. J. Sharpe
Ann. Probab. 7(6): 1056-1058 (December, 1979). DOI: 10.1214/aop/1176994899

Abstract

A construction is given for a martingale having a given right continuous strictly positive submartingale as its absolute value. The existence of a martingale whose absolute value has the same distribution as the given submartingale was shown by Gilat.

Citation

Download Citation

P. Protter. M. J. Sharpe. "Martingales with Given Absolute Value." Ann. Probab. 7 (6) 1056 - 1058, December, 1979. https://doi.org/10.1214/aop/1176994899

Information

Published: December, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0421.60041
MathSciNet: MR548900
Digital Object Identifier: 10.1214/aop/1176994899

Subjects:
Primary: 60G45

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.7 • No. 6 • December, 1979
Back to Top